Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stabbing pains in left side of head, nose bleeding. Inter-related symptoms?

my boyfriend is having sharp stabbing pains in the left side of his head that are coming an going sometimes lasting for no more than 5 mins. today his left side of his nose started bleeding heavily an it took atleast 10 mins to get it to stop. he is currently in jail so I need help as to what could be wrong an if the two things are linked together
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
sinus infection as it causes headache bleeding is also the sign of sinusitis
as there is chronic sinusitis there is post nasal drip headache and bleeding through nose
get xray pns waters view and consult ent doctor to treat it
meanwhile can use anti allergic analgesic neomycin h ointment in nose bd and sea water 2 drops at night it can control to some extent the bleeding in nose
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor